Getbig Bodybuilding, Figure and Fitness Forums
November 26, 2014, 10:47:33 PM *
Welcome, Guest. Please login or register.

Login with username, password and session length
 
   Home   Help Login Register  
Pages: [1]   Go Down
  Print  
Author Topic: Acne from AAS use?  (Read 764 times)
macos
Getbig IV
****
Posts: 1492


Jamie Dimon get some $$ please.


« on: May 26, 2013, 02:22:57 PM »

Getting acne from using steroids is the most fucke'd up thing that cam happen because you cannot flaunt IT bro!!
What is the best remedy to the problem

?
Report to moderator   Logged

$
TheOne
Getbig II
**
Posts: 196


« Reply #1 on: May 26, 2013, 07:19:17 PM »

What you running and how much?
Report to moderator   Logged
Psychopath
Getbig IV
****
Posts: 3674


TEAM DIME PIECE TRANNY


« Reply #2 on: May 26, 2013, 08:21:28 PM »

I stopped AAS because of acne. Recently went back on, besides constant oily skin, i haven't got acne yet.

Although i did run an accutane course in the past.

My suggestion, get off all AAS, run accutane for a good 6months 20-40mg/day.

Give your body time to stabilize, and then get back on.


If you're the type to cycle, might as well stop using AAS all together. 
Report to moderator   Logged
macos
Getbig IV
****
Posts: 1492


Jamie Dimon get some $$ please.


« Reply #3 on: May 28, 2013, 02:56:39 AM »

I had run test E at 500mg/week with deca at 400 mg/week. I had got a little acne problem before i started using gear altogether. AAS olny worsened the problem. The presciption drugs given by the doctor did only help in theg short run. Recently i detoxed myself with 1000mg of milk thistle with 600 mg of alpha lipoic acid everyday running for a month. The acne issue has completely subsided. Now i am going to run my last cycle again and will hopefully not see the problem arise again.
Report to moderator   Logged

$
Pages: [1]   Go Up
  Print  
 
Jump to:  

Theme created by Egad Community. Powered by MySQL Powered by PHP Powered by SMF 1.1.20 | SMF © 2013, Simple Machines Valid XHTML 1.0! Valid CSS!